# SDR CALA2013081390426

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,750 hours, 14,105 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Condition: Leaking
- Location: N2 Eng Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PUMP LINE TO FCOC LEAKING AT FUEL PUMP.   REPLACED PACKING.  NO LEAK PRESENT ON ENGINE RUN.
